# SDR 95ZZZX4555

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3107K
- Make and model: Slnsby T67M260
- Aircraft serial: 2166
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Malfunctioning
- Location: Thermo Bypass
- Part time: 217 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED HIGH OIL TEMPERATURE (120 DEGREES CELSIUS) AND LOW OIL PRESSURE (60 PSI) DURING A ROUTINE TRAINING MISSION.  OUTSIDE AIR TEMPERATURE WAS ABOVE 80 DEGREES FAHRENHEIT.  AIRCRAFT PILOT MADE AN ATTEMPT TO COOL ENGINE DURING RETURN FLIGHT TO AIRFIELD.  MAINTENANCE TECHNICIANS CHECKED ENGINE BAFFLE SEALS, TESTED OIL PRESSURE AND TEMPERATURE TRANSDUCERS AND CHECKED ENGINE OIL PRESSURE WITH A DIRECT READING GAUGE.  THE OIL COOLER THERMAL BYPASS VALVE WAS TESTED BY PLACING THE UNIT IN OIL HEATED TO 120 DEGREES CELSIUS.  BYPASS VALVE OPENED ABOVE 120 DEGREES CELSIUS.  SEVERAL BYPASS VALVES HAVE MALFUNCTIONED IN THE T-3A FLEET.  VALVES TESTED STARTED OPENING AT TEMPS ABOVE 120 DEGREES CELSIUS.
